# SDR CALA2013082690736

- Difficulty date: August 22, 2013
- Submitted: September 11, 2013
- Operation: Air carrier
- Aircraft: N228UA
- Make and model: Boeing 777222
- Aircraft serial: 30556
- Aircraft time: 49,732 hours, 5,994 cycles
- Engine: Pwa PW40903
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Part number: 1604826
- Part serial: 22
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

STATIC OIL LEAK ON NR 1 ENGINE DIRECTLY UNDER SERVO FUEL HEATER, DRIPPING A FEW DROPS PER MINUTE.  REMOVED HYDRAULIC LINE CLAMP BRACKET UNDER SERVO FUEL HEATER TO FIND OIL LEAK.  OIL IS LEAKING FROM THE SPLIT ON THE BOTTOM OF THE SERVO HEATER.  REPLACED SERVO FUEL HEATER.   LEAK CHECKED.
